# SDR HALA2011083000397

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 34,015 hours, 6,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 31
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTS AT SEAT 31JH INOP.  R & R FLOOR TRACK LIGHTING STRIP IAW AMM 33-51-10.  OPS CHECKS GOOD.
